Y. Ali, R. Farooq, Existence of stable outcome for a job market with linear valuations and possibly bounded salaries. Pacific Journal of Optimization, Vol. 7, 531-550.
Y. Ali, R. Farooq, Existence of stable outcome in a discrete job market with linearly increasing valuations. Journal of the Operations Research Society of Japan, Vol. 54, No.1, 1-11.
F. Faizullah, S. A. Sheikh, Y. Ali, Rehmanullah, Upper and lower solutions method for G-BSDEs in the reverse order, Archives Des Sciences, (To appear in volume 65, Issue 9).
Y. Ali, Stability in a job market with linearly increasing valuations and quota system (Presented in conference on Mathematical Inequalities and Applications 2010, Lahore.)
||Deptt of Basic Sciences and Humanities, NUST College of EME|